MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ DIFFUSICS¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ DIFFUSICS¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER
Model Number 383593
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd nexiva¿ diffusus¿ closed iv catheter system the needle did not retract.The following information was provided by the initial reporter: 383593 ¿ did not retract.
 
Additional Manufacturer Narrative
H6: investigation summary: our quality engineer inspected the 1 photo sample and 1 used sample submitted for evaluation.The reported issue of needle retraction failure was confirmed upon inspection of the samples.Bd determined that the cause of the failure was incorrect assembly of the product during production.A notification was sent to all manufacturing personnel involved in the manufacturing of this device to increase awareness and prevent reoccurrence of the failure.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
It was reported that while using bd nexiva¿ diffusics¿ closed iv catheter system the needle did not retract.The following information was provided by the initial reporter: 383593 ¿ did not retract.

Brand Name
BD NEXIVA¿ DIFFUSICS¿ CLOSED IV CATHETER SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14397360
Report Number9610847-2022-00181
Device Sequence Number14777644
Product Code FOZ
UDI-Device Identifier30382903835936
UDI-Public30382903835936
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K123734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Model Number383593
Device Catalogue Number383593
Device Lot Number1348311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown